Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/74505
Title: Infinite-dimensional hilbert tensors on spaces of analytic functions
Authors: Song, Y
Qi, L 
Keywords: Analytic function
Bergman space
Gamma function
Hilbert tensor
Upper bound
Issue Date: 2017
Publisher: International Press
Source: Communications in mathematical sciences, 2017, v. 15, no. 7, p. 1897-1911 How to cite?
Journal: Communications in mathematical sciences 
Abstract: In this paper, the mth order infinite dimensional Hilbert tensor (hypermatrix) is introduced to define an (m-1)-homogeneous operator on the spaces of analytic functions, which is called the Hilbert tensor operator. The boundedness of the Hilbert tensor operator is presented on Bergman spaces Ap (p &gtMergeCell 2(m-1)). On the base of the boundedness, two positively homogeneous operators are introduced to the spaces of analytic functions, and hence the upper bounds of norm of the two operators are found on Bergman spaces Ap (p &gtMergeCell 2(m-1)). In particular, the norms of such two operators on Bergman spaces A4(m-1) are smaller than or equal to π and π1/m-1, respectively.
URI: http://hdl.handle.net/10397/74505
ISSN: 1539-6746
EISSN: 1945-0796
DOI: 10.4310/CMS.2017.v15.n7.a5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of May 29, 2020

Page view(s)

75
Last Week
0
Last month
Citations as of May 6, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.